Operads, algebras, modules and motives
Astérisque, no. 233 (1995) , 149 p.
@book{AST_1995__233__1_0,
     author = {K\v r\'\i \v z, Igor and May, J. P.},
     title = {Operads, algebras, modules and motives},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {233},
     year = {1995},
     zbl = {0840.18001},
     mrnumber = {1361938},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__233__1_0}
}
Kříž, Igor; May, J. P. Operads, algebras, modules and motives. Astérisque, no. 233 (1995), 149 p. http://www.numdam.org/item/AST_1995__233__1_0/

[1] J. F. Adams. A variant of E. H. Brown's representability theorem. Topology 10 (1971), 185-198. | Article | MR 283788 | Zbl 0197.19604

[2] L. Avramov and S. Halperin. Through the looking glass : A dictionary between rational homotopy theory and local algebra, in Springer Lecture Notes in Mathematics Vol. 1183. Springer, 1986. | MR 846435 | Zbl 0588.13010

[3] A. A. Beilinson, J. Bernstein, and P. Deligne. Faisceaux pervers. Astérisque 100 (1982), 5-171. | Numdam | MR 751966 | Zbl 0536.14011

[4] A. Beilinson and V. Ginzburg. Infinitesimal structures of moduli space of g-bundles. Duke Math. J. 66 (1992), 63-74. | MR 1159447 | Zbl 0763.32011

[5] J. Bernstein and V. Lunts. Equivariant sheaves and functors. Preprint, 1992. | MR 1299527 | Zbl 0808.14038

[6] S. Bloch and I. Kriz. Mixed Tate motives. Annals of Math. To appear. | MR 1307897 | Zbl 0935.14014

[7] S. Bloch. Algebraic cycles and higher K-theory. Adv. Math. 61 (1986), 267-304. | Article | MR 852815 | Zbl 0608.14004

[8] S. Bloch. Letter to Kriz and May, June 1992.

[9] S. Bloch. The moving lemma for higher Chow groups. Preprint, 1993. | MR 1269719 | Zbl 0830.14003

[10] J. M. Boardman. Conditionally convergent spectral sequences. Johns Hopkins Univ. Preprint, 1982. | MR 1718076 | Zbl 0947.55020

[11] J. M. Boardman and R. M. Vogt. Homotopy invariant structures on topological spaces. Springer Lecture Notes in Mathematics Vol. 347. Springer, 1973. | MR 420609 | Zbl 0285.55012

[12] W. Browder. Homology operations and loop spaces. Illinois J. Math. 4 (1960), 347-357. | MR 120646 | Zbl 0107.40404

[13] E. H. Brown, Jr. Abstract homotopy theory. Trans. Amer. Math. Soc. 119 (1965), 79-85. | Article | MR 182970 | Zbl 0129.15301

[14] H. Cartan and S. Eilenberg. Homological Algebra. Princeton University Press, 1956. | MR 77480 | Zbl 0933.18001 | Zbl 0075.24305

[15] F. R. Cohen. PhD thesis, University of Chicago, 1972.

[16] F. R. Cohen, T. J. Lada, and J. P. May. The Homology of Iterated Loop Spaces. Springer Lecture Notes in Mathematics Vol. 533. Springer, 1976. | MR 436146 | Zbl 0334.55009

[17] P. Deligne. A quoi servent les motifs ? In Proc. Symp. in Pure Math. Vol. 55, Part I, 143-161. Amer. Math. Soc., 1994. 1994. | Article | MR 1265528 | Zbl 0811.14001

[18] P. Deligne. Letter to Beilinson dated December 6, 1989.

[19] P. Deligne. Catégories tannakiennes. In The Grothendieck Festschrift, Volume 2, 111-195. Birkhauser, 1990. | MR 1106898 | Zbl 0727.14010

[20] P. Deligne. Letters to Bloch and May dated March 19, March 20, April 25, and May 2, 1990.

[21] P. Deligne and J. S. Milne. Tannakian categories, Springer Lecture Notes in Mathematics Vol. 900. Springer, 1982. | Zbl 0477.14004

[22] A. Dold and D. Puppe. Homologie nicht-additiver Functoren. Ann. Inst. Fourier 11 (1961), 201-312. | Article | Numdam | MR 150183 | Zbl 0098.36005

[23] A. Dold and D. Puppe. Duality, trace, and transfer. In Proc. International Conference on Geometric Toplogy, 81-102. PWN - Polish Scient. Publishers, 1980. | MR 656721 | Zbl 0556.55006 | Zbl 0473.55008

[24] A. Elmendorf, J. P. C. Greenlees, I. Kriz, and J. P. May. Commutative algebra in stable homotopy theory and a completion theorem. Mathematical Research Letters 1 (1994), 225-239. | Article | MR 1266761 | Zbl 0851.55006

[25] A. Elmendorf, I. Kriz, M. A. Mandell, and J. P. May. Rings, modules, and algebras in stable homotopy theory. Preprint, 1995. | Zbl 0894.55001

[26] Z. Fiedorowicz and J. P. May. Homology operations revisited. Canadian J. Math. 3 (1982), 700-717. | Article | MR 663313 | Zbl 0454.55015

[27] E. Getzler. Batalin-Vilkovisky algebras and two-dimensional topological field theories. Comm. Math. Phys. 159 (1992), 265-285. | Article | MR 1256989 | Zbl 0807.17026

[28] E. Getzler and J. D. S. Jones. n-Algebras and Batalin-Vilkovisky algebras. Preprint, 1992.

[29] V. A. Ginzburg and M. M. Kapranov. Koszul duality for operads. Duke Math. J. 76 (1994), 203-272. | Article | MR 1301191 | Zbl 0855.18006

[30] V. K. A. M. Gugenheim and J. P. May. On the theory and applications of differential torsion products. Memoirs A.M.S. Vol 142. A.M.S., 1974. | MR 394720 | Zbl 0292.55019

[31] V. A. Hinich and V. V. Schechtman. On homotopy limit of homotopy algebras, in Springer Lecture Notes in Mathematics Vol 1289. Springer, 1987. | MR 923138 | Zbl 0631.55011

[32] V. A. Hinich and V. V. Schechtman. Homotopy Lie algebras. Advances in Soviet Mathematics, 16 (1993), 1-27. | MR 1237833 | Zbl 0823.18004

[33] Y-Z Huang and J. Lepowsky. Operadic formulation of the notion of vertex operator algebra. Contemporary Math. Vol. 175, 131-148. Amer. Math. Soc. 1994. | Article | MR 1302016 | Zbl 0848.17030

[34] Y-Z Huang and J. Lepowsky. Vertex operator algebras and operads. The Gelfand Mathematial Seminars, 1990-1992, 145-161. Birkhäuser. 1993. | Article | MR 1247287 | Zbl 0807.17024

[35] G. M. Kelly. On the operads of J. P. May. Preprint, January 1972. | MR 2177746 | Zbl 1082.18009

[36] G. M. Kelly and S. Maclane. Coherence in closed categories. J. Pure and Applied Algebra, 1 (1971), 97-140. | Article | MR 283045 | Zbl 0212.35001

[37] I. Kriz and J. P. May. Differential graded algebras up to homotopy and their derived categories. Preprint, 1992.

[38] I. Kriz and J. P. May. Derived categories and motives. Mathematical Research Letters, 1 (1994), 87-94. | Article | MR 1258493 | Zbl 0921.14002

[39] M. Levine. Bloch's higher Chow groups revisited. Preprint, 1993. | Numdam | MR 1317122 | Zbl 0817.19004

[40] L. G. Lewis, Jr., J. P. May, and M. Steinberger (with contributions by J. E. McClure). Equivariant stable homotopy theory. Springer Lecture Notes in Mathematics Vol. 1213. Springer, 1986. | MR 866482 | Zbl 0611.55001

[41] S. Maclane. Homology. Springer-Verlag, 1963. | MR 349792 | Zbl 0133.26502

[42] S. Maclane. Categorical algebra. Bull Amer. Math. Soc., 75 (1965), 40-106. | Article | MR 171826 | Zbl 0161.01601

[43] S. Maclane. Categories for the Working Mathematician. Springer-Verlag, 1976. | Zbl 0705.18001

[44] J. P. May. Simplicial objects in algebraic toplogy, 1967. Reprinted by the University of Chicago Press, 1982 and. | MR 222892 | Zbl 0565.55001

[44] J. P. May. Simplicial objects in algebraic toplogy, 1967. Reprinted by the University of Chicago Press, 1992. | MR 1206474 | Zbl 0769.55001

[45] J. P. May. A general approach to Steenrod operations, in Springer Lecture Notes in Mathematics Vol 168. Springer, 1970. | MR 281196 | Zbl 0242.55023

[46] J. P. May. The Geometry of Iterated Loop Spaces. Springer Lecture Notes in Mathematics Vol. 271. Springer, 1972. | MR 420610 | Zbl 0244.55009

[47] J. P. May. E ring spaces and E ring spectra. Springer Lecture Notes in Mathematics Vol. 577. Springer, 1977. | MR 494077 | Zbl 0345.55007

[48] J. P. May. The spectra associated to I-monoids. Math. Proc. Camb. Phil. Soc., 84 (1978), 313-322. | Article | MR 488033 | Zbl 0393.55013

[49] J. P. May. Multiplicative infinite loop space theory. J. Pure and Applied Algebra, 26 (1982), 1-69. | Article | MR 669843 | Zbl 0532.55013

[50] J. P. May. The dual Whitehead theorems. London Math. Soc. Lecture Note Series, 86 (1983), 46-54. | MR 827247 | Zbl 0523.55014

[51] J. P. May Derived categories in algebra and topology. In Proceedings of the Eleventh International Conference on Topology, Rendiconti dell Istituto Matematico dell Università di Trieste, to appear. | MR 1346333 | Zbl 0826.55002

[52] J. P. May and R. W. Thomason. The uniqueness of infinite loop space machines. Topology, 17 (1978), 205-224. | Article | MR 508885 | Zbl 0391.55007

[53] Amnon Neeman. On a theorem of Brown and Adams. Preprint, 1995. | MR 1422428 | Zbl 0869.55008

[54] S. Priddy. Primary cohomology operations for simpicial Lie algebras. Illinois J. Math., 14 (1970), 585-612. | MR 270364 | Zbl 0248.17012

[55] D. G. Quillen. Homotopical algebra. Springer Lecture Notes in Mathematics Vol. 43. Springer, 1967. | MR 223432 | Zbl 0168.20903

[56] A. Roig. Minimal resolutions and other minimal models. Publicacions Matemàtiques, 37 (1993), 285-303. | Article | MR 1249232 | Zbl 0814.55005

[57] A. Roig Modèles minimaux et foncteurs dérivés. J. Pure and Applied Algebra 91 (1994), 231-254. | Article | MR 1255933 | Zbl 0828.55005

[58] G. Segal. Categories and cohomology theories. Topology, 13 (1974), 293-312. | Article | MR 353298 | Zbl 0284.55016

[59] J. Stasheff. Closed string field theory, strong homotopy Lie algebras, and the operad actions of moduli spaces. Preprints, 1992-93. | MR 1314671 | Zbl 0843.17029

[60] R. Steiner. A canonical operad pair. Math. Proc. Camb. Phil. Soc., 86 (1979), 443-449. | Article | MR 542690 | Zbl 0442.55009

[61] D. Sullivan. Infinitesimal computations in topology. Publ. Math. IHES, 47 (1978), 269-331. | Article | Numdam | MR 646078 | Zbl 0374.57002

[62] A. Suslin. Higher Chow groups of affine varieties and étale cohomology. Preprint, 1993. | MR 1764203

[63] J. L. Verdier. Catégories dérivées, in Springer Lecture Notes in Mathematics Vol 569. Springer, 1971. | MR 3727440

[64] R. J. Wellington. The unstable Adams spectral sequence for free iterated loop spaces. Memoirs of the Amer. Math. Soc. Vol. 258, 1982. | MR 646741 | Zbl 0488.55006